# SDR 98FDEA00763

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408FE
- Make and model: Airbus A310-203
- Aircraft serial: 257
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 224TS05Y
- Condition: Inop
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WOULD NOT GO PAST THE MID POS.  FOLLOW RED TAB AND USED OTHER SYS AS DIRECTED, PROBLEM REMAINED.  JUST AFT SYS 2 USED, YELLOW SYS HYD ECAM CAME ON AMBER WITH MANY LIGHTS ON HYD PANEL.  *S/D*  REMOVED AND REPLACED LANDING GEAR CONTROL LEVER SWITCH IAW MM 32-31-11.
